# SDR DLM88080445

- Difficulty date: March 28, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 46,283 hours, 35,098 cycles
- Engine: Pwa JT8D219
- Engine time: 39,658 hours, 29,670 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726088
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 39,658 hours, 29,670 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF DISCONTINUED AT 100KTS BECAUSE EPR WOULD NOT RISE ABOVE 1.68 AND N1 BEGAN TO FLASH AT 102 PERCENT.  REMOVED AND REPLACED NR 2 ENG EPR TRANS AND SNUBBER PER MM.  COMPLETE THRU 77-11-02-201 ST 3.B.11 984600.  C/W EPR IND SYS OPR NR 2 ENG PER AMM.  CKS NORMAL.
